# SDR AALA202512301918

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 47,806 hours, 20,394 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Condition: Broken
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETUNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT THE WINDOW R1 SHATTERED DURING CLIMB. WINDOW HEAT ELEMENT STARTED FLASHING BRIGHT LIGHTS, THE FLIGHT CREW TURNED OFF WINDOW HEAT AND APPROXIMATELY 10 SECONDS LATER THE WINDOW SHATTERED. MAINTENANCE FOUND WINDOW HEAT ELEMENT WIRE TERMINAL W2208 BROKEN AND RETERMINATED WIRE W2208-2002B20 WITH A NEW RING TERMINAL PER SWPM 20-30-11 AND WDM 30-41-12. A SATISFACTORY OPERATIONAL CHECK OF THE WINDOW HEAT SYSTEM WITH NO ISSUES NOTED.
